Tacrolimus Forums

Recently active Tacrolimus forums and community discussion threads. Post your question or story about Tacrolimus and connect with others who have experience with the same medications. No registration is required and your identity remains anonymous.
Page:1
Pomegranate interactions with Tacrolimus and Mycophenolate

Can I take a tonic that includes pomegranate supplement when taking Tacrolimus and Mycophenolate anti-kidney-rejection medications? ## What else is in the tonic? Since you have had a transplant, and are taking these medications regularly, I would suggest speaking with your doctor, before taking anything that contains pomegranate. While the fruit is very healthy, and contains antioxidants, it has been known to affect how the liver metabolizes certain medications, according to FDA reports, and in rare instances, this has caused people to build up too much of the medications in their systems. Such a problem could result in liver damage, or failure.

1 REPLY Updated
tingling feet and toes on anti rejection drugs

I have been taking Advagraf (tacrolimus) 3mg per day and Mycophenalate mofital 750 mg a day for the last 13 months after a liver transplant. I have had tingling in my toes for all of this time. My feet burn, but are not hot to the touch, the feeling in my toes is quite reduced and I also get shooting pays in my feet. I walk ok etc.. but I find it difficult to get to sleep at night without taking painkillers, usually 2 paracetamol. My consultant says it is a small price to pay for a new life. I appreciate that I am now extremely well, but I cant cope with this tingling for the rest of my life! ## Hello, Willow1! How are you feeling? The Advagraf has been known to cause those types of side effects, you may also experience nausea, dizziness, fainting, joint pain and weight gain, as listed ...

1 REPLY Updated
stopping tacrolimus

Are there any withdrawals or side effects from stopping Tacrolimus? I had a heart tx and I'm still on Rappamune, Cellcept, and Prednisolone. ## Has your doctor advised you to stop taking it? It is an immunosuppressant, so you should always follow your doctor's advice about taking such medications, as a sudden cessation that isn't supervised could result in organ rejection.

1 REPLY Updated